# SDR UIEA2017071101144

- Difficulty date: July 9, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,747 hours, 20,428 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7400 · Ignition System
- Part: Control Panel
- Part number: 233T32441309
- Part serial: D00276
- Condition: Faulted
- Location: Ignition Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAT DEPLOYED UNLOCK LT NO PRESS LT ON POST FLIGHT INSPECTION, ONLY PARTIAL DEPLOYMENT.  FOUND ENG IGN START PANEL FAULTY. REMOVED AND ROUTED FOR REPAIR RECEIVED WITH 8130-3 RE-INSTALLED OPS CHECK GOOD.
